MAUDE Adverse Event Report: ICOTEC AG KONG-TL VBR SYSTEM, SCREWDRIVER FOR LOCKING SCREW

ICOTEC AG KONG-TL VBR SYSTEM, SCREWDRIVER FOR LOCKING SCREW
Model Number 44-050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Production documentation of the screwdriver has been checked, no anomalies were detected when the screwdriver was released to the market.The screwdriver has been returned from the hospital.A fracture pattern analysis has been initiated.A follow-up report will be submitted if additional relevant information becomes known.
 
Event or Problem Description
During the loan container inspection at the manufacturer it was noticed that the tip of a screwdriver was broken off.It is assumed that the fragment has broken off during the last surgery.It can not be excluded that the broken off fragment remained in the head of the locking screw and therefore in the patient's body.The suitability of the material of the fragment (stainless steel 1.4112) has not been evaluated for long-term tissue/bone contact.Undesirable local or systemic effects cannot be excluded.

Brand Name
KONG-TL VBR SYSTEM, SCREWDRIVER FOR LOCKING SCREW
Common Device Name
KONG-TL VBR SYSTEM, SCREWDRIVER FOR LOCKING SCREW
Manufacturer (Section D)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ  9450
Manufacturer (Section G)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ   9450
Manufacturer Contact
joerg schneider
industriestrasse 12
altstaetten, sg 9450
SZ   9450
MDR Report Key22860250
Report Number3006493760-2025-00004
Device Sequence Number15787621
Product Code MQP
UDI-Device Identifier07640164847849
UDI-Public07640164847849
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K232790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number44-050
Device Lot Number23/01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown